# SDR DKAA98020

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229R
- Make and model: Amd FALCOND
- Aircraft serial: 229
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 266F432
- Condition: Failed
- Location: Mlg
- Component: Goodyear
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE CAP SEPARATED ON TAKEOFF.  REPLACED NR 1 MAIN WHEEL/TIRE ASSEMBLY IAW AMD MM 12-10.  PRESSURE CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
